# SDR YENA200342

- Difficulty date: December 19, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N544JB
- Make and model: Airbus A320-232
- Aircraft serial: 1835
- Aircraft time: 5,472 hours, 2,091 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079016
- Part serial: CWDDDH9500
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 5,473 hours, 2,092 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING EXECUTION OF MISSED APPROACH AT LAS, RECEIVED L/G GEAR NOT UPLOCKED ECAM STAYED IN RADAR PATTERN FOR VISUAL, PUT GEAR DOWN GOT 3 GREEN, DOWN AND LOCKED ON 2ND APPROACH.  NO INDICATIONS ON WHEEL PAGE OTHER THAN AMBER L/G ON INITIAL MESSAGE.  REMOVED AND REPLACED L/G DOOR SELECT VALVE PER AMM 32-31-34.  PERFORMED OPERATIONAL EXTENSION RETRACTION PER 32-31-00-710, OPS CHECK OK.
